کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4649371 1342451 2009 9 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
A new type of edge-derived vertex coloring
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله
A new type of edge-derived vertex coloring
چکیده انگلیسی

We study the minimum number of weights assigned to the edges of a graph GG with no component K2K2 so that any two adjacent vertices have distinct sets of weights on their incident edges. The best possible upper bound on this parameter is proved.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Mathematics - Volume 309, Issue 22, 28 November 2009, Pages 6344–6352
نویسندگان
, ,